Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Coughing up green phlegm, throat and left ear hurts. Allergic to ciggarette/ marijuana smell. What to do ?

hello i got sick on sunday night, i am allergic to ciggarette/ marijuana smell. it was very cold that night, i went to a sports event. anyways whenever its cold air and that smell i always get sick! i do have asthma also. anyways i have been coughing up green phlegm now, and now my throat hurts and left ear hurts when i swallow . what can i do?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
I have gone through your query.
It suggests that you are suffering from the bacterial sinusitis with Eustachian tube dysfunction.
In this condition I personally advised to you-
1. Proper antibiotic course.
2. Nasal decongestant.
3. Systemic decongestant.
4. Steam Inhalation.

For better diagnosis and management consult your ENT specialist.
If you have any doubt, I will be available for query.
Wish you good health
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor